# SDR COMA9960321

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R76514719
- Condition: Leaking
- Location: Nr 1 Hyd Sys
- Part time: 663 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 HYDRAULIC SYSTEM LOW PRESSURE WARNING, ZERO PRESSURE AND ZERO QUANTITY.  REPLACED HYDRAULIC HOSE ASSY, AIRCRAFT EQUIPMENT BAY.
